# SDR SWAA2021040554778

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB INTERCOSTAL BS 767787 RBL 22 W L 156 CORROSION DAMAGE EVALUATION PN 146A812320 ACB INTERCOSTAL ASSY BS767787; RBL 22; WL 156; WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO HOLES PER SRM 530004. REMOVED AND INSTALLED NEW ACB INTERCOSTAL ASSY PN 146A812320 BS 767787; RBL 22; WL 156. PER DWG 146A0081; AND SRM 514002 87713U 17MAR21
